MAUDE Adverse Event Report: ABBOTT MEDICAL SJM TRIFECTA VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE

ABBOTT MEDICAL SJM TRIFECTA VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number TF-A
Medical Device Problem Codes Degraded (1153); Device Stenosis (4066); Intravalvular regurgitation (4068)
Health Effect - Clinical Codes Angina (1710); Aortic Valve Stenosis (1717); Aortic Valve Insufficiency/ Regurgitation (4450)
Date of Event 10/25/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2017, a 19mm trifecta valve was successfully implanted.Prior to implant, the annulus size was measured to be 19mm.On (b)(6) 2020, the patient stated that they began to experience chest pain.A transthoracic echocardiogram and angiogram were performed, and the patient was advised for aortic valve replacement due to aortic stenosis, structural valve deterioration, atrial regurgitation (ar).The patient was reported as stable and was planning for valve replacement in the future.The valve was not surgically replaced at the time of last report.
 
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Additional Manufacturer Narrative
An event of aortic stenosis, structural valve deterioration, and atrial regurgitation was reported.A more comprehensive assessment, including histopathological examination of the valve tissue could not be performed as the device remains implanted and was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
Naa.
 
Additional Manufacturer Narrative

Brand Name
SJM TRIFECTA VALVE
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key17270782
Report Number2135147-2023-02922
Device Sequence Number19724471
Product Code LWR
UDI-Device Identifier05414734052016
UDI-Public05414734052016
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
P100029
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTF-A
Device Catalogue NumberTF-19A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/14/2023
Supplement Date Received by Manufacturer07/16/2023
09/26/2023
Initial Report FDA Received Date07/06/2023
Supplement Report FDA Received Date08/07/2023
10/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown